Equivalences between three presentations of orthogonal and symplectic Yangians

Nicolas Guay, Vidas Regelskis, Curtis Wendlandt

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)
31 Downloads (Pure)

Abstract

We prove the equivalence of two presentations of the Yangian Y(g) of a simple Lie algebra g, and we also show the equivalence with a third presentation when g is either an orthogonal or a symplectic Lie algebra. As an application, we obtain an explicit correspondence between two versions of the classification theorem of finite-dimensional irreducible modules for orthogonal and symplectic Yangians.

Original languageEnglish
Pages (from-to)327-379
Number of pages53
JournalLetters in Mathematical Physics
Volume109
Issue number2
Early online date21 Jun 2018
DOIs
Publication statusPublished - 1 Feb 2019

Keywords

  • Lie algebras
  • Presentations
  • R-matrix
  • Representations
  • Yangians

Fingerprint

Dive into the research topics of 'Equivalences between three presentations of orthogonal and symplectic Yangians'. Together they form a unique fingerprint.

Cite this